Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 290287, 2 pages
Letter to the Editor

Periodic Solution of the Hematopoiesis Equation

National Engineering Laboratory for Modern Silk, College of Textile and Clothing Engineering, Soochow University, 199 Ren-Ai Road, Suzhou 215123, China

Received 4 December 2012; Accepted 30 December 2012

Academic Editor: Ljubisa Kocinac

Copyright © 2013 Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Xiumei Lv, Tengwei Shao, and Jiacheng Chen, “The Study of the Solution to a Generalized KdV-mKdV Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–17, 2013. View at Publisher ยท View at Google Scholar